# SDR HALA2018101200493

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 1,074 hours, 209 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE (LAV C). INSPECTED LAV C FOR ANY EVIDENCE OF SMOKE. PERFORMED OPS CHK OF LAV C FIRE DETECTION PER AMM 26-17-00. OPS CHK GOOD, OK TO CONTINUE.
